# SDR A6WA202310208661

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 45,170 hours, 43,155 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 356024310
- Condition: Unknown
- Location: Fs628-Fs648
- Part time: 4,005 hours, 4,128 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PERSISTENT ANTI-ICE DUCT WARNING MESSAGE.  RH FUSELAGE SHOWED RED ON THE SYNOPTIC PAGE.  C/W QRH AND RETURNED TO YUL.  *********AIRCRAFT REMOVED FROM SERVICE*********  T/S PER MTCM 19-149. REPLACED LOOP A46WK PER AMM 36-21-04. OPS CHECK    GOOD.
